# SDR CA120524007

- Difficulty date: May 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING, SMOKE IN THE CABIN OCCURRED AND THE CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT.  ON SHORT FINAL, THE NR 2 ENGINE LOST POWER FOLLOWING A LOUD MECHANICAL SOUND.  DURING THE SUBSEQUENT SINGLE ENGINE LANDING, CONTROL WAS LOST AND THE ACFT EXITED THE RUNWAY.  THE NOSE GEAR COLLAPSED AND THE ACFT CAME TO REST IN THE GRASS ADJACENT TO THE RUNWAY.  POST EVENT EXAMINATION FOUND ACFT STRUCTURAL DAMAGE AND NR 2 ENGINE POWER TURBINE BLADES FRACTURED.
